Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 38, NWS Kansas City, MO

May 6, 2007Clay County, Jackson County, Platte County, Missouri; Johnson County, Wyandotte County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at May 6, 2007, 7:28 PM CDT for Clay County, Jackson County, Platte County, Missouri; Johnson County, Wyandotte County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2007, 7:28 PM CDT (00:28 UTC)
Expired
May 6, 2007, 7:57 PM CDT
In force
29 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Johnson County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 40 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
224 J/kg
Mixed-layer CIN
-227 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 070029
SVREAX
KSC091-209-MOC047-095-165-070115-
/O.NEW.KEAX.SV.W.0038.070507T0028Z-070507T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
728 PM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS
  EASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS
  SOUTHWESTERN CLAY COUNTY IN WEST CENTRAL MISSOURI
  WESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI
  SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 815 PM CDT

* AT 724 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
  NEAR LENEXA...AND MOVING NORTH AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LEAWOOD AND OVERLAND PARK BY 735 PM CDT.
  PRAIRIE VILLAGE...MISSION HILLS BY 740 PM CDT.
  MISSION WOODS AND WESTWOOD BY 745 PM CDT.
  KANSAS CITY KANSAS BY 755 PM CDT.
  NORTH KANSAS CITY AND AVONDALE BY 800 PM CDT.

THE TOWNS OF ROELAND PARK...RANDOLPH...OAKS...OAKWOOD...OAKWOOD PARK
AND BIRMINGHAM ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LAT...LON 3885 9483 3879 9462 3917 9439 3927 9469

$$

BAILEY
2 follow-up statements
000 
WWUS53 KEAX 070049
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
748 PM CDT SUN MAY 6 2007

KSC091-209-MOC047-095-165-070115-
/O.CON.KEAX.SV.W.0038.000000T0000Z-070507T0115Z/
WYANDOTTE KS-JOHNSON KS-JACKSON MO-CLAY MO-PLATTE MO-
748 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
JOHNSON COUNTY IN EAST CENTRAL KANSAS...AND EASTERN WYANDOTTE COUNTY
IN NORTHEAST KANSAS...AND SOUTHEASTERN PLATTE...SOUTHWESTERN CLAY AND
WESTERN JACKSON COUNTIES IN WEST CENTRAL MISSOURI UNTIL 815 PM CDT...

AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR KANSAS CITY...MOVING NORTHEAST AT
25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  AVONDALE...SUGAR CREEK AND NORTHMOOR BY 755 PM CDT.
  GLADSTONE AND OAKVIEW BY 800 PM CDT.

THE TOWNS OF RANDOLPH...OAKS...OAKWOOD...OAKWOOD PARK AND BIRMINGHAM
ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LAT...LON 3885 9483 3879 9462 3917 9439 3927 9469

$$

BAILEY
000 
WWUS53 KEAX 070057
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
756 PM CDT SUN MAY 6 2007

KSC091-209-MOC047-095-165-070106-
/O.CAN.KEAX.SV.W.0038.000000T0000Z-070507T0115Z/
WYANDOTTE KS-JOHNSON KS-JACKSON MO-CLAY MO-PLATTE MO-
756 PM CDT SUN MAY 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND EASTERN WYANDOTTE COUNTY IN NORTHEAST
KANSAS...AND SOUTHEASTERN PLATTE...SOUTHWESTERN CLAY AND WESTERN
JACKSON COUNTIES IN WEST CENTRAL MISSOURI IS CANCELLED...

AT 750 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3885 9483 3879 9462 3917 9439 3927 9469

$$

BAILEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:12 PM CDT, 16 minutes earlier.

Area forecast discussion, May 6, 7:12 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
712 PM CDT SUN MAY 6 2007

...UPDATED FOR AVIATION...

.DISCUSSION...

SREF AND GFS ENSEMBLES CONTINUE TO HOLD UPPER LOW TO THE WEST OF THE
FORECAST AREA THROUGH THURSDAY WITH SEVERAL ROUNDS OF STRONG
CONVECTION EXPECTED TO IMPACT THE FORECAST AREA THROUGH THAT TIME.
THE PRIMARY THREAT IN THE NEAR TERM IS FLOODING AND FLASH FLOODING
GIVEN OVERNIGHT AND MORNING CONVECTION LAID DOWN A LARGE SWATH OF
THREE TO FOUR INCHES OF RAINFALL BASED ON CALIBRATED WSR-88D
ESTIMATES. NUMEROUS RIVERS ARE IN FLOOD...SEVERAL ACROSS NORTHWEST
MISSOURI EXPECTED TO REACH HISTORIC CRESTS. NUMEROUS COUNTY FLOOD AND
FLASH FLOOD WARNINGS ALSO IN EFFECT. SLIGHT REPRIEVE IN RAIN DURING
THE AFTERNOON HOURS HAS ALLOWED JUST ENOUGH INSOLATION TO RAMP UP
CAPE VALUES ACROSS PORTIONS OF WEST CENTRAL AND CENTRAL MISSOURI.
STARTING TO SEE INCREASE IN HAIL REPORTS...THUS WILL HAVE TO CONTEND
WITH ISOLATED SEVERE INTO THE EARLY EVENING HOURS.

LARGE SCALE ISENTROPIC ASCENT WILL CONTINUE TO FEED SCATTERED
THUNDERSTORM DEVELOPMENT THIS EVENING...HOWEVER SHORT TERM MODELS
CONTINUE TO INDICATE LOW AND UPPER LEVEL FLOW WILL BACK OVERNIGHT
WHICH WILL FOCUS BETTER ATMPOSPHERIC MOISTURE FLUX TO THE WEST OF THE
FORECAST AREA FOR THE BULK OF THE OVERNIGHT HOURS. REPRIEVE WILL BE
SHORT-LIVED AS REMNANTS OF LINEAR CONVECTIVE SSTEM THAT WILL MARCH
ACROSS KANSAS OVERNIGHT WILL BE ON THE DOORSTEP OF FORECAST AROUND
SUNRISE MONDAY. WHETHER OR NOT THE AT LINE DISSIPATES QUICKLY OR
LINGERS WILL DETERMINE OUR SEVERE THREAT ON MONDAY. SHORT TERM MODELS
ARE STRUGGLING WITH MESOSCALE DETAILS...SO WILL TAKE A WAIT AND SEE
APPROACH TO RAISING SEVERE THREAT. HEAVY RAIN THREAT THOUGH APPEARS
DEFINITE GIVEN THE LONG DURATION OF MOISTURE INFLUX INTO THE AREA.
DECIDED TO EXTEND FLASH FLOOD WATCH THROUGH TUESDAY MORNING AND THAT
MAY NEED TO BE EXTENDED INTO WEDNESDAY OR THURSDAY. SHORT DIURNAL
RANGE ON TEMPERATURES...USING GFS ENSEMBLE MINIMUMS AS GUIDE.

FOR THE EXTENDED...GFS ENSEMBLES AND ECMWF BOTH INDICATE UPPER LOW
WILL RELEASE ITS GRIP ON FORECAST AREA BY FRIDAY. STARTED TRIMMING
BACK PRECIPITATION POTENTIAL BY FRIDAY...WITH DRY FORECAST FROM
SATURDAY ONWARD. FOR TEMPERATURES...USED HPC/ENSEMBLE BLEND.

24

&&

.AVIATION...

SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT TERMINAL SITES
FOR THE NEXT COUPLE HOURS...HOWEVER EXPECT THERE WILL BE A BREAK
EXPECTED DURING THE MID-EVENING HOURS. LINE OF CONVECTION CURRENTLY
LOCATED ACROSS CENTRAL KANSAS IS ACCELERATING EASTWARD RAPIDLY...SO
MAY HAVE TO ACCELERATE TIMING OF NEXT ROUND OF CONVECTION IN LATER
TAF UPDATES. IN GENERAL...VFR CEILINGS ASSOCIATED WITH
THUNDERSTORMS...WITH PERIODS OF IFR OR LOW MVFR CEILINGS OCCURING
DURING LULL IN CONVECTIVE ACTIVITY.  TRIED TO DEPICT THIS TREND IN
00 UTC TAFS.

24

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR MOZ001-MOZ002-MOZ003-
     MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-
     MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-
     MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-
     MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
     MOZ053-MOZ054.

KS...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR KSZ025-KSZ057-KSZ060-
     KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, May 6, 1:22 PM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
122 PM CDT SUN MAY 6 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071830-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
122 PM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THIS AFTERNOON..STRONG THUNDERSTORMS PRODUCING HEAVY RAIN AND POSSIBLY HAIL UP
TO THE SIZE OF DIMES WILL BE ONGOING ACROSS OUTLOOK AREA. THE FLASH
FLOOD THREAT REMAINS HIGH...WITH ONGOING FLASH FLOODING BEING
REPORTED. ADDITIONALLY...WIDESPREAD RIVER FLOODING IS ONGOING. PLEASE
REFER TO THE LATEST FLOOD AND FLASH FLOOD PRODUCTS FOR THE LATEST
INFORMATION.

THIS EVENING...THE COVERAGE OF THUNDERSTORMS WILL DIMINISH AS THE
FOCUS FOR THUNDERSTORM DEVELOPMENT FOCUSES ACROSS CENTRAL AND WESTERN
KANSAS. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE
OUTLOOK AREA...HOWEVER THE SEVERE THREAT WILL BE DIMINISHED AS THE
HEAVY RAIN THAT HAS OCCURRED DURING THE MORNING HOURS HAS STABILIZED
THE ATMOSPHERE. THE THREAT OF HEAVY RAINFALL WILL CONTINUE...FURTHER
AGGRAVATED THE FLOOD AND FLASH FLOOD SITUATION.

OVERNIGHT...THE REMNANTS OF A LINE OF STRONG TO SEVERE THUNDERSTORMS
WILL MOVE INTO EASTERN KANSAS AND WESTERN MISSOURI AROUND DAYBREAK.
THESE STORMS MAY BE CAPABLE OF PRODUCING ISOLATED REPORTS OF HAIL UP
TO THE SIZE OF QUARTERS

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ON MONDAY...STORMS FROM OVERNIGHT WILL DIMINISH ACROSS EASTERN
KANSAS AND WESTERN MISSOURI BY LATE MORNING. THE ATMOSPHERE WILL
REMAIN UNCAPPED THUS...THUNDERSTORMS ARE EXPECTED TO REDEVELOP IN THE
AFTERNOON ACROSS THE LOWER MISSOURI RIVER VALLEY THAT SHOULD EVOLVE
INTO A THUNDERSTORM COMPLEX MONDAY EVENING. HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREAT...ALTHOUGH ISOLATED TORNADOES WILL STILL BE
POSSIBLE. MORE OF THE SAME WILL LIKELY OCCUR ON TUESDAY...WITH THE
THREAT FOR STORMS CONTINUING INTO THURSDAY AS THE STORM SYSTEM CAUSING
ALL THE STORMY WEATHER WILL BE STALLED IN THE REGION.

DUE TO THE EXTENDED THREAT OF HEAVY RAIN-BEARING THUNDERSTORMS...FLOODING PROBLEMS
WILL ESCALATE THROUGH THIS PERIOD. A FLOOD WATCHES LIKELY WILL BE
EXTENDED TO COVER THE PROLONGED THREAT OF FLOOD AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES LATE TONIGHT...AND AGAIN ON MONDAY
AND TUESDAY.

24

In the hours before

Local storm report, May 6, 6:47 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
647 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             3 W SEDALIA             38.70N 93.29W
05/06/2007  E1.50 INCH       PETTIS             MO   TRAINED SPOTTER

&&

GAMIS
Local storm report, May 6, 7:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
704 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HEAVY RAIN       RAYTOWN                 38.99N 94.47W
05/06/2007  M3.85 INCH       JACKSON            MO   CO-OP OBSERVER

            MEASURED SINCE THIS MORNING

&&

21
Local storm report, May 6, 7:13 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             7 N PAOLA               38.68N 94.87W
05/06/2007  M0.75 INCH       MIAMI              KS   TRAINED SPOTTER

&&

21
Special weather statement, May 6, 7:16 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
716 PM CDT SUN MAY 6 2007

MOZ039-045-070045-
PETTIS-SALINE-
716 PM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN PETTIS AND SOUTHEASTERN
SALINE COUNTIES UNTIL 745 PM CDT...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF HOUSTONIA...OR 12 MILES SOUTHEAST
OF SWEET SPRINGS...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND HEAVY RAIN IS EXPECTED WITH THIS STORM.

BAILEY
Local storm report, May 6, 7:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
718 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             SPRING HILL             38.75N 94.83W
05/06/2007  E1.25 INCH       JOHNSON            KS   TRAINED SPOTTER

&&

GAMIS
Local storm report, May 6, 7:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
725 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     FLOOD            5 SE RICHMOND           39.23N 93.91W
05/06/2007                   RAY                MO   PUBLIC

            MISSOURI RIVER FLOODING FIELDS ALONG HWY 13 IN SOUTHERN
            RAY COUNTY

&&

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:36 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte39 min
May 6, 8:57 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Ray33 min
May 6, 9:22 PM CDTSevere Thunderstorm WarningEAXPlatte38 min
May 6, 9:27 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Jackson, Ray48 min
May 6, 9:38 PM CDTSevere Thunderstorm WarningEAXClinton, DeKalb37 min
May 6, 10:07 PM CDTSevere Thunderstorm WarningEAXPlatte38 min
May 6, 10:30 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess45 min
May 6, 9:35 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami40 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.